Article citationsMore>>

Abdou, M.A. and Soliman, A.A. (2005) Variational iteration method for solving Burger’s and coupled Burger’s equations. Journal of Computational and Applied Mathematics, 181(2), 245-251.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.